# SDR UIEA2020042900912

- Difficulty date: April 28, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,180 hours, 17,554 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS RIGHT FWD WINDOW ON. RESET PER QRH, OPS NORMAL.( NOTED BY MAINTENANCE. MCC NOTIFIED. OPS CHECK NORMAL PER AMM 30-41-0 AT THIS TIME. )
